# SDR IPXA2023092394230

- Difficulty date: September 12, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,643 hours, 15,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6224514
- Condition: Worn
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVR/H WING #1 SLAT END RIB WEAR DAMAGED AT STA XIS=246.653 AND YIS=49.850.REPAIRED WEAR DAMAGED ON THE R/H WING #1 SLAT END RIB AT STA XIS=246.653 AND YIS=49.850 IAW VTSAA EA 011-5754-01-B0102 I/R, UPS EO MD11-5750-88245-A DATED 09/21/23. (MINOR)
